Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation

Kenjirou Kamezaki, Takahiro Fukuda, Shigeyoshi Makino, Mine Harada

研究成果: Contribution to journalArticle査読

11 被引用数 (Scopus)

抄録

A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of mediastinal irradiation was responsible for the onset of cardiomyopathy.

本文言語英語
ページ(範囲)120-123
ページ数4
ジャーナルInternal Medicine
44
2
DOI
出版ステータス出版済み - 2 1 2005
外部発表はい

All Science Journal Classification (ASJC) codes

  • 内科学

フィンガープリント

「Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル